# SDR SWAA2022022842756

- Difficulty date: December 2, 2018
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N8600F
- Make and model: Boeing 737-8H4
- Aircraft serial: 39882
- Aircraft time: 23,962 hours, 10,142 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: EX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

7' CRACK FROM FASTENER TO FASTENER AT RBL 54.0; JUST ABOVE HYDRAULIC SERVICE PUMP IN GFRP WEB MATERIAL. PERFORMED INTERIM REPAIR IAW SRM 57-10-10-1A-2 2.C. (3) (A). SPEED TAPE TO BE REINSPECTEDFOR CONDITION EVERY 600 FLT CYCLES. REF EA OTHER-57EA-03738.REF W/O 433528.REPETITIVE ACTION REQUIRED / (RESOLVED ON W/O: 827720 TASKCARD: N/R-00001 )
